# SDR UIEA2024091000892

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE HST CENTER SECTION RH RIB HINGE DURING INSPECTION PER SB 747-55A2050.( 1. PERFORM EI NO: T2024A55M-1878, REV=1 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
